Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345577] of Kirsten G. Wickelgren

Papers Published

  1. Davis, R; Pries, R; Stojanoska, V; Wickelgren, K, The Galois action and cohomology of a relative homology group of Fermat curves, Journal of Algebra, vol. 505 (July, 2018), pp. 33-69 [doi]
    (last updated on 2022/07/07)

    Abstract:
    For an odd prime p satisfying Vandiver's conjecture, we give explicit formulae for the action of the absolute Galois group GQ(ζp) on the homology of the degree p Fermat curve, building on work of Anderson. Further, we study the invariants and the first Galois cohomology group which are associated with obstructions to rational points on the Fermat curve.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320